MAUDE Adverse Event Report: AMBU A/S AMBU AVIEW 2 ADVANCE

AMBU A/S AMBU AVIEW 2 ADVANCE
Catalog Number 405011000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for investigation, however, the device is not yet received by the manufacturer.Investigation will be performed as soon as the device is delivered at manufacturer.A follow-up report will be submitted when the investigation has been finalized.
 
Event or Problem Description
The user reported that the monitor was not responding and having issue booting up whilst trying to intubate a patient.Another monitor was used and the patient was intubated successfully.The user has reported that the monitor has worked again after a hard reset however they have noticed booting and shutting down issues with this monitor.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial mdr 1220828-2024-00006 reported april 4, 2024: the device is available for investigation, however, the device is not yet received by the manufacturer.Investigation will be performed as soon as the device is delivered at manufacturer.A follow-up report will be submitted when the investigation has been finalized.Follow-up #1 mdr 1220828-2024-00006 reported may 22, 2024: the device was returned to the manufacturer april 22nd, 2024.The investigation of the device has been initiated and is still ongoing.A follow-up report/final report will be submitted when more investigative results are available or when the investigation has been finalized.
 
Additional Manufacturer Narrative
Initial mdr 1220828-2024-00006 reported april 4, 2024: the device is available for investigation, however, the device is not yet received by the manufacturer.Investigation will be performed as soon as the device is delivered at manufacturer.A follow-up report will be submitted when the investigation has been finalized.Follow-up #1 mdr 1220828-2024-00006 reported may 22, 2024: the device was returned to the manufacturer april 22nd, 2024.The investigation of the device has been initiated and is still ongoing.A follow-up report/final report will be submitted when more investigative results are available or when the investigation has been finalized.Follow-up report #2 october 02, 2024: d4: udi related data quality updates.Only primary di number included, no pi number, as lot is unknown.G3: date updated to reflect when was the new conclusion provided by the investigation h6: c code updated and d added.H10: related report number added.As part of the investigating of the actual device, the unit was turned on and the software version was identified as v1.0.0.The log file was extracted and submitted to ambu software team for further analysis.From the log file evaluation it was possible to identify a normal start up behaviour of the system and the endoscope was plugged in and plugged out in two different connectors and in all the situations, the endoscope was correctly identified.After this a normal shutdown was executed.The analysis was done in the latest log entry available in the log file as there is no confirmation of the date of the incident.In the overall evaluation, it was not possible to identify the root cause, as no issue was associated in the log file related to the problem reported.
 
Event or Problem Description

Brand Name
AMBU AVIEW 2 ADVANCE
Common Device Name
AMBU AVIEW 2 ADVANCE
Manufacturer (Section D)
AMBU A/S
baltorpbakkem 13
ballerup, dnk 2750
DA  2750
MDR Report Key19048038
Report Number1220828-2024-00006
Device Sequence Number12879632
Product Code FEM
UDI-Device Identifier05707480145089
UDI-Public05707480145089
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
Report Date (Section F) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number405011000
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/22/2024
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/22/2024
10/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/02/2024